does birth control affect your mood or mental state?

@birdie816 (1276)
United States
February 14, 2011 11:58am CST
i have noticed recently that i never really seem to be happy...you would think a newlywed who just moved into her first place with her husband who she loves dearly would be ecstatic right now. but the truth is, i am really not. i have noticed a huge increase in the number of arguments me and my husband have since i started birth control and i am starting to think there is a direct correlation between the the two. because of this what seems to be "permanent" bad mood i am in, i seem to get upset easier and end up yelling or crying all the time. it is really starting to scare me, but i don't know if my body is just changing naturaally or if the hormones in the birth control pills are causing me to act this way
1 person likes this
2 responses
@GardenGerty (130048)
• United States
14 Feb 11
Definitely they do affect your moods. Like other forms of imbalanced moods, there are some things that will help. Things like eating healthy, getting some sunshine, exercising, taking vitamins, especially B complex vitamins. Now that you know what is bothering you, you can address it. If nothing seems to help, talk with the doctor that prescribed your birth control. There may be a different formulation with a different balance of hormones or if you have not used it long, it may even out on its own. I tell you what, having a baby when you are not ready would also really mess up your moods.
@birdie816 (1276)
• United States
15 Feb 11
thanks for your suggestions. i will try the simple solutions first and then move on to talking to my doctor. i have only used it for about three months (even though i've gone through about five or six packs due to irregularity). and hopefully i will not have to worry about having a baby unexpectedly...that is, if the birth control is really doing it's job...
• Pakistan
14 Feb 11
Obviously Dear it will affect, beacuse if u will do some alteration in Natural things there will be always some side effects ..
@birdie816 (1276)
• United States
15 Feb 11
well yeah i suppose so...and that's ok. it was still helpful